# SDR UIEA2021011900082

- Difficulty date: January 15, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,440 hours, 26,525 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: 107STC019
- Part serial: 042EE02P
- Condition: Inoperative
- Location: Captain'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S EVAS SYSTEM INOP, TRANSFERRED TO MDDR 140962 IAW MEL 25-63-06 CAT D.  REMOVED AND REPLACED CAPT'S EMERGENCY VISION ASSURANCE SYS BOX PER E.O. 6725A22, TEST GOOD. THIS CLEARS MDDR 140962.
